# SDR DALA2024031303303

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 53,561 hours, 25,631 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: 404002
- Part serial: 0824
- Condition: Low Pressure
- Location: R2 Door
- Part time: 18,386 hours, 6,743 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 SECONDARY NRC: IN REFERENCE TO AMDS 2040-0191-2R DURING OK TO CLOSE WAS FOUND LOW PRESSURE ON EMERGENCY POWER RESERVOIR AT R2 DOOR IN PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00174: EMERGENCY POWER RESERVOIR OF THE 2R DOOR WAS REPLACED PER B757-200 AMM 52-11-30. (0240664)
